# SDR UALA2011010400053

- Difficulty date: January 4, 2010
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 42,318 hours, 17,128 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Seat 19def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 19 DEF O2 MASKS FAILED DROP CHECK.  CS NOTIFIED SEATS INOP, NOT TO OCCUPY.  ADJUSTED O2 BOX ASSY SO O2 DOOR WILL BE FREE TO OPEN.  ACCOMP O2 DROP PER MM.  CLOSED PER MM.  OPS GOOD.
